English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Noise-induced drift in stochastic differential equations with arbitrary friction and diffusion in the Smoluchowski-Kramers limit

MPS-Authors
/persons/resource/persons76233

Volpe,  G.
Max Planck Fellow Group Soft Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hottovy, S., Volpe, G., & Wehr, J. (2012). Noise-induced drift in stochastic differential equations with arbitrary friction and diffusion in the Smoluchowski-Kramers limit. Journal of Statistical Physics, 146, 762-773. doi:10.1007/s10955-012-0418-9.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0010-4B3C-9
Abstract
There is no abstract available